Impulsive perturbations of a three-trophic prey-dependent food chain system

TitleImpulsive perturbations of a three-trophic prey-dependent food chain system
Publication TypeJournal Article
AuthorsGeorgescu, Paul, and Gheorghe Morosanu
Journal titleMathematical and Computer Modelling
Year2008
Pages975 - 997
Volume48
LanguageEnglish
Notes

exported from refbase (http://www.bibliography.ceu.hu/show.php?record=5846), last updated on Tue, 22 Sep 2009 09:43:21 +0200

Unit: 
Department of Mathematics and its Applications
File attachment: